The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
Nash Inequality and Riemannian Manifold
Author(s): 
Pages: 9-10,35
Year: Issue:  2
Journal: JOURNAL OF PUTIAN UNIVERISTY

Keyword:  Nash不等式微分同胚黎曼流形;
Abstract: 运用光滑截断函数的性质,证明了对任一n维完备的黎曼流形,若它的Ricci曲率非负,且满足一个Nash不等式,则它微分同胚于Rn.另外,利用迭代的方法,得到了在没有曲率假设下,若黎曼流形满足Nash不等式,则测地球的体积具有极大增长.
Related Articles
No related articles found